# SDR FDEA201008163012

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 214N30673
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMT LT AFT LAVATORY/GALLEY SUPPORT BRACKET AT STA 1701, S-26L FOUND CRACKED OFF.  CRACKED SUPPORT BRACKET AT STA 1701, STR 26L AFT LAVATORY/GALLEY, R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
